# SDR DALA2015101906350

- Difficulty date: October 17, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME IN BS 180 BETWEEN LONGERON 5L-4L.  REMOVED, FABRICATED AND INSTALLED NEW FRAME IAW SRM 51-30-02, 51-30-05 AND  51-10-03, PARA 14 AND 21.
